# SDR AALA01037

- Difficulty date: March 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, LEFT WING OUTBOARD MID-FLAP INBOARD EDGE DELAMINATED, LENGTH 2 INCHES, WIDTH 1 INCH.  REPAIRED IAW SRM 57-50-2 AND SRM 51-40-2.  (M)
